# SDR DL73S951035

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 5374AD
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, HAD SMOKE AND FUMES COMING FROM FORWARD GALLEY.  ALSO, WATER LEAKING AT COFFEE MAKER.  DEACTIVATED POWER AND RETURNED ICT.  FOUND COFFEE MAKER DRAIN VALVE STUCK OPEN.  REPLACED MAKER OPERATION NORMAL.
